Differential and Integral Equations
- Differential Integral Equations
- Volume 9, Number 5 (1996), 1029-1042.
A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems
We obtain, under weaker assumptions, a result of Dancer, Lazer-McKenna on the existence of at least three solutions for some elliptic problems with jumping nonlinearities by means of simple variational tools.
Differential Integral Equations, Volume 9, Number 5 (1996), 1029-1042.
First available in Project Euclid: 6 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Micheletti, A. M.; Pistoia, A. A variational viewpoint on the existence of three solutions for some nonlinear elliptic problems. Differential Integral Equations 9 (1996), no. 5, 1029--1042. https://projecteuclid.org/euclid.die/1367871529